# SDR REXA2018121001230

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 27,089 hours, 18,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGNS AT THE BOTTOM IN ROW 13 ARE BOTH INOP ON EACH
SIDE.                                                                 
R&R'D #3 EMERGENCY LIGHT BATTERY PACK & POWER SUPPLY IAW AMM 33-51-17.
 OPS CK'S GOOD. OK FOR SERVICE.
